RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 1, Pages 153–156 (Mi mz679)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On Semiperfect Semidistributive Rings

V. V. Kirichenkoa, Yu. V. Yaremenkob

a National Taras Shevchenko University of Kyiv
b V. Vinnichenko Kirovohrad State Pedagogical University

DOI: https://doi.org/10.4213/mzm679

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:1, 134–137

Bibliographic databases:

Received: 15.02.2000

Citation: V. V. Kirichenko, Yu. V. Yaremenko, “On Semiperfect Semidistributive Rings”, Mat. Zametki, 69:1 (2001), 153–156; Math. Notes, 69:1 (2001), 134–137

Citation in format AMSBIB
\Bibitem{KirYar01}
\by V.~V.~Kirichenko, Yu.~V.~Yaremenko
\paper On Semiperfect Semidistributive Rings
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 1
\pages 153--156
\mathnet{http://mi.mathnet.ru/mz679}
\crossref{https://doi.org/10.4213/mzm679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830991}
\zmath{https://zbmath.org/?q=an:0996.16017}
\elib{http://elibrary.ru/item.asp?id=5021786}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 1
\pages 134--137
\crossref{https://doi.org/10.1023/A:1002807932083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500014}


Linking options:
  • http://mi.mathnet.ru/eng/mz679
  • https://doi.org/10.4213/mzm679
  • http://mi.mathnet.ru/eng/mz/v69/i1/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Arifmeticheskie koltsa”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 164, VINITI RAN, M., 2019, 3–73  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:262
    Full text:132
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020